# SDR DXTA2023021780540

- Difficulty date: February 15, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 4,759 hours, 3,643 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Drive Assy
- Part number: 11336405
- Part serial: 559
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING AN INOP VCS TECHS DISCOVERED THERMAL DAMAGE TO COMPRESSOR DRIVE MODULE CONTROL UNIT AND ASSOCIATED POWER LUG.   REMOVED COMPRESSOR DRIVE MODULE PN: 1133640-5, SN: 559. INSTALLED REPAIRED COMPRESSOR DRIVE PN: 1133640 9, SN: 880 WITH NEW O-RINGS PN: M83461-1-013, PN: M83461/1-017.   REMOVED RECEIVER DRYER ASSY PN: 1134275-12. INSTALLED NEW RECEIVER DRYER ASSY PN: 113427S-12 WITH NEW O-RINGS PN: M83461/1-011, PN: AS568-011-HNBR-70. REMOVED DUAL TEMP CONTROLLER P/N: 1300670-6, S/N: 00380. INSTALLED MODIFIED DUAL TEMP CONTLLR OILER P/N: 1300670-8, S/N: 00608.  LEAK TEST PERFORMED WITH SATIS RESULTS. SYSTEM CHARGED WITH 4.41 LBS OF R-134A. WORK PERFORMED IAW AMM TASK 21-52-01-400-801-A. PERFORMED SATIS OPS CHECK OF THE VCS. ALL WORK PERFORMED IAW AMM CH. 21-52-01 AND CH. 21-61-01.
